# SDR 97ZZZX1133

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36MV
- Make and model: Hiller UH-12E
- Aircraft serial: 5060
- Engine: Lyc VO540C2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Not To Spec
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASSEMBLY OF ENGINE, MEASURED DRY TAPPET CLEARANCE FROM .107 INCH TO .187 INCH.  LYC OHM REQUIRES .028 INCH TO .080 INCH.  RETURNED 6 CYLINDERS TO EC/SW WHERE THEY CUT/REMOVED MATERIAL FROM THE CYL FLANGE.  CYLINDERS WERE RE-INSTALLED.  THESE CYLINDERS JUST MADE THE .080 INCH DTC USING THE LONGEST PUSH ROD AND NEW ROCKER ARMS.
